# SDR ASAA2018052524767

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,893 hours, 11,604 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Failed
- Location: Fire Loop
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE TEST FAILED.  B LOOP FAULTED.  ACFT GROUNDED.   REMOVED & REPLACED THE CORE FIRE DETECTION HARNESS IAW AMM 26-11-02-400-803.  ACCOMPLISHED AN ENGINE FIRE DETECTION OPS TESTED IAW AMM 26-11-00-710-801. OPS CHECKED NORMAL.
